Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 3, Pages 129–166 (Mi izv704)  

This article is cited in 7 scientific papers (total in 7 papers)

$L^p$-Fourier multipliers with bounded powers

V. V. Lebedeva, A. M. Olevskiib

a Moscow State Institute of Electronics and Mathematics (Technical University)
b Tel Aviv University, School of Mathematical Sciences

Abstract: We consider the space $M_p(\mathbb R^d)$ of $L^p$-Fourier multipliers and give a detailed proof of the following result announced by the authors in $\lbrack10\rbrack$: if $\varphi\colon\mathbb R^d\to \lbrack0, 2\pi\lbrack$ is a measurable function and $\|e^{in\varphi}\|_{M_p}=O(1)$, $n\in\mathbb Z$, for some $p\ne 2$, then the function $\varphi$ is linear in domains complementary to some closed set $E(\varphi)$ of Lebesgue measure zero, and the set of values of the gradient of $\varphi$ is finite. We also consider the question of which sets can appear as $E(\varphi)$. We study the behaviour of the norms of the exponential functions $e^{i\lambda\varphi}$ in the case when the frequency $\lambda$ tends to infinity along a sequence of real numbers. In particular, we construct a homeomorphism $\varphi$ of the line $\mathbb R$ which is non-linear on every interval and satisfies $\|e^{i2^n\varphi}\|_{M_p(\mathbb R)}=O(1)$, $n=0, 1, 2,…$, for all $p$, $1<p<\infty$.

DOI: https://doi.org/10.4213/im704

Full text: PDF file (836 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:3, 549–585

Bibliographic databases:

UDC: 517.51+513.88
MSC: 42A45
Received: 05.04.2005

Citation: V. V. Lebedev, A. M. Olevskii, “$L^p$-Fourier multipliers with bounded powers”, Izv. RAN. Ser. Mat., 70:3 (2006), 129–166; Izv. Math., 70:3 (2006), 549–585

Citation in format AMSBIB
\Bibitem{LebOle06}
\by V.~V.~Lebedev, A.~M.~Olevskii
\paper $L^p$-Fourier multipliers with bounded powers
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 3
\pages 129--166
\mathnet{http://mi.mathnet.ru/izv704}
\crossref{https://doi.org/10.4213/im704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238173}
\zmath{https://zbmath.org/?q=an:1187.42004}
\elib{https://elibrary.ru/item.asp?id=9226823}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 3
\pages 549--585
\crossref{https://doi.org/10.1070/IM2006v070n03ABEH002319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241056000003}
\elib{https://elibrary.ru/item.asp?id=18102780}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749548005}


Linking options:
  • http://mi.mathnet.ru/eng/izv704
  • https://doi.org/10.4213/im704
  • http://mi.mathnet.ru/eng/izv/v70/i3/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kaur J., Shrivastava S., “Unimodular Bilinear Fourier Multipliers on l-P Spaces”, Mon.heft. Math.  crossref  mathscinet  isi
    2. V. V. Lebedev, “On $l^p$-Multipliers of Functions Analytic in the Disk”, Funct. Anal. Appl., 48:3 (2014), 231–234  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Lebedev V., “Thickness Conditions and Littlewood-Paley Sets”, Studia Math., 220:3 (2014), 265–276  crossref  mathscinet  zmath  isi  scopus
    4. Cheng R., Mashreghi J., Ross W.T., “Multipliers of Sequence Spaces”, Concr. Operators, 4:1 (2017), 76–108  crossref  mathscinet  zmath  isi
    5. Lebedev V., “Sets With Distinct Sums of Pairs, Long Arithmetic Progressions, and Continuous Mappings”, Anal. Math., 44:3 (2018), 369–380  crossref  mathscinet  isi  scopus
    6. Lebedev V., Olevskii A., “Homeomorphic Changes of Variable and Fourier Multipliers”, J. Math. Anal. Appl., 481:2 (2020), 123502  crossref  isi
    7. Trigub R.M., “On Various Moduli of Smoothness and K-Functionals”, Ukr. Math. J., 72:7 (2020), 1131–1163  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:509
    Full text:195
    References:60
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021